# SDR CA000724020

- Difficulty date: June 27, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Aircraft time: 3,023 hours
- Engine: Lyc IO360C1C
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: 677550100
- Condition: Cracked
- Location: Right Wing
- Part time: 3,023 hours
- Component: B/C Lower Angle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE RIGHT AILERON CONTROL BELLCRANK LOWER ANGLE WAS FOUND CRACKED DURING INSPECTION.
